# SDR 2001F00418

- Difficulty date: June 11, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NRC6053506
- Condition: Corroded
- Location: Rt Wing
- Part time: 52,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT OUTBOARD FLAP OUTBOARD HINGE ATTACH POINTS HAVE HEAVY EXFOLIATION AT LOWER MOUNT BULKHEAD FITTING (VIEWED INTERNALLY).  RIGHT OUTBOARD FLAP WAS REMOVED AND SENT TO OVERHAUL AT HONEYCOMB COMPOSITE SYSTEMS, THE CORROSION WAS REMOVED AND FLAP WAS REPAIRED IAW AS ELEVEN INC EO'S AS11276, AS 11277, AND AS11280.  THE OUTBOARD RIGHT FLAP WAS INSTALLED AND THE AIRCRAFT WAS RETURNED TO REVENUE SERVICE.  (M)
